MathSciNet Relay Station
MathSciNet bibliographic data
MR1025161 17B35 (16A24 57M25)
Reshetikhin, N. Yu. Quasitriangular Hopf algebras and invariants of links. (Russian) ; translated from Algebra i Analiz 1 (1989), no. 2, 169--188 Leningrad Math. J. 1 (1990), no. 2, 491–513
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement